MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 4 LEFT MEDIAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL FEMUR CEMENTED SIZE 4 LEFT MEDIAL; PROSTHESIS, KNEE
Catalog Number 42558000401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Insufficient Information (4580)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign country: australia.H6: mechanical (g04): femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent a knee arthroplasty.Approximately 2.5 years post-op, the patient was revised due to an unknown reason.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; a3; b4; b5; d2; d10; g1; g3; g6; h1; h2; h6.D10: 42538000401 - partial tibial cemented size d left medial - 65121653.42518200409 - partial articular surface left medial size d 9 mm thickness - 64660656.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the patient was revised due to a peri-prosthetic fracture and pain.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
His follow-up report is being submitted to relay additional information.The following sections were updated: the event is confirmed.Visual examination of the provided pictures identified an explanted femoral component, consistent with the component from a uni-compartmental knee system.The component shows signs of use such as blood.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA PARTIAL FEMUR CEMENTED SIZE 4 LEFT MEDIAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22087620
Report Number0001825034-2025-01496
Device Sequence Number12499687
Product Code HSX
UDI-Device Identifier00880304808478
UDI-Public(01)00880304808478(17)320712(10)65411883
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42558000401
Device Lot Number65411883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/03/2025
08/06/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/19/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale